Authors: Stević, Stevo 
Iričanin, Bratislav
Kosmala, Witold
Title: More on a hyperbolic-cotangent class of difference equations
Journal: Mathematical Methods in the Applied Sciences
Volume: 42
Issue: 9
First page: 2974
Last page: 2992
Issue Date: 1-Jun-2019
Rank: M21
ISSN: 0170-4214
DOI: 10.1002/mma.5541
Abstract: 
We present a natural method for solving the difference equation. (Formula presented.) where k, l ∈ N, parameter a, and initial values x −j , (Formula presented.), (Formula presented.), are real or complex numbers. As a concrete example, the case k = 1, l = 2 is studied in detail, and several interesting formulas for solutions and objects used in the analysis of the equation are given. A useful remark on solvability of difference equations on complex domains is presented and used here.
Keywords: closed-form formula | complex domain | difference equations | solvability
Publisher: Wiley
Project: Physical and functional effects of radiation interaction with electrotechnical and biological systems 
Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 

Show full item record

SCOPUSTM   
Citations

18
checked on Feb 3, 2023

Page view(s)

31
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.